专职教师

教育背景:

2008.9-2012.7           云南大学  概率论与数理统计   理学博士 

2005.9-2008.7     云南大学   应用数学               理学硕士

2001.9-2005.7     南昌大学   数学与应用数学      理学学士

工作经历:

2014.9-至今      西南财经大学  统计学院   讲师

2013.8-2014.7        乔治城大学(Georgetown University)生物统计系   博士后

2012.9-2013.8        密苏里大学(University of Missouri-Columbia统计系      博士后

2012.3-2012.5    香港城市大学    管理科学系   研究助理

2011.9-2011.11   香港城市大学    管理科学系   研究助理

2011.2-2011.6    香港城市大学    管理科学系   研究助理

研究方向:药物混合,生存分析,分位数回归,缺失数据,长度偏差数据,纵向数据,非参数半参建模以及统计推断

联系方式:chenxuerong@swufe.edu.cn,chenxr522@foxmail.com
  1. 教授课程
  2. 学术成果
  3. 主持项目
  4. 学术兼职
  •     非参数统计,大样本理论B
  • 1) Chen, X., Alan Wan, and Zhou, Y.(2015). Efficient quantile regression analysis with missing observations. Journal of the American statistical Association,110, 723-741.

    2) Hu,N., Chen, X.* and Sun, J.(2015) Regression analysis of length-biased and right-censored

    failure time data with missing covariates. Scandinavian Journal of Statistics, 42, 438-452.

    3) Chen, X.*, Sun, J. and Liu, L.(2015) Semiparametric partial Linear quantile regression of longitudinal data with time varying coefficients and informative observation times. Statistics Sinica, 25, 1437-1458.

    4) Fang, H. B., Chen, X., Grant, S., Pei, X. and Tan, M. Experimental design and statistical analysis

    for three drugs combination studies. Statistical Methods in Medical Research, DOI: 10.1177/0962280215574320.

    5) Chen,X.,Wan, A. and Zhou, Y.(2014)A quantile varying-coefficient regression approach to lengthbiased data modeling. Electronic Journal of Statistics , 8, 2514-2540.

    6) Chen, X. and Zhou, Y. (2012). Quantile Regression for Right-Censored and Length-Biased Data.

    Acta Mathematicae Apllicatae Sinica ,28, 443-462.

    7)  Zhao, X., Chen, X., and Zhou, Y. (2012). Risk Measure based on Nonparametric Estimate of VaR and ES in Financial Crisis. Applided Statistics and Management, 3, 381-388.

    8) Zhang, F., Chen,X. and Zhou, Y. (2014). Proportional hazards models with varying coefficients

    for right-censored length-biased data. Lifetime Data Analysis, 20, 132-157.

    9) Ma, Y. Wan, A., Chen,X. and Zhou, Y. (2013). On estimation and inference in a partially linear

    hazard model with varying coefficients. Annals of the Institute of Statistical Mathematics, 66, 931-960.

    10)    Li,Y., Chen, X. and Zhao, L. (2009). Stability and existence of periodic solutions to delayed

    Cohen-Grossberg BAM neural networks with impulses on time scales. Neurocomputing,72, 1621-1630.

    11)  Li,Y., Zhao, L. and Chen, X. (2010). Positive periodic solutions of functional differential equations with impulse on time scales. Journal of Applied Mathematics and Computing, 34, 495-510.

    12)  Li,Y., Zhao, L. and Chen, X. (2012). Existnece of periodic solutions for neutral type cellular

    neural networks with delays. Applied Mathematical Modelling, 36, 1173-1183.

  •     国家自然科学基金青年项目:两类不完全数据下基于秩以及非光滑估计方程的统计推断及其应用,No.11501461
  • 中国现场统计研究会高维数据统计分会理事

    下列杂志审稿人:

    Journal of the American statistical Association

    Journal of Multivariate Analysis

    Journal of Nonparametric Statistics

    Biometrics

    Statistics

    American Journal of Biostatistics